A note on n-harmonic majorants

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 238
  • Download : 0
Description
수리과학과
Publisher
Australian Mathematics Publ Assoc Inc
Issue Date
1986-12
Language
ENG
Citation

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.34, no.0, pp.461-472

ISSN
0004-9727
URI
http://hdl.handle.net/10203/63432
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0